A stratified Mangat and Singh’s optional randomized response model using proportional and optimal allocation
Housila P. Singh and
Tanveer A. Tarray ()
Additional contact information
Housila P. Singh: Vikram University, Ujjain - India
Tanveer A. Tarray: Vikram University, Ujjain - India
Statistica, 2014, vol. 74, issue 1, 61-79
Abstract:
This paper suggests a stratified optional randomized response model based on Mangat and Singh (1994) model that has proportional and optimal allocation and larger gain in efficiency. Numerically it is found that the suggested model is more efficient than Kim and Warde (2004) stratified randomized response model and Mangat and Singh (1994) model. Graphical representations are also given in support of the present study.
Keywords: Randomized response technique; Stratified random sampling; Simple random sampling with replacement; Estimation of proportion; Mean square error (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bot:rivsta:v:74:y:2014:i:1:p:61-79
Access Statistics for this article
Statistica is currently edited by Department of Statistics, University of Bologna
More articles in Statistica from Department of Statistics, University of Bologna Contact information at EDIRC.
Bibliographic data for series maintained by Giovanna Galatà ().